# SDR K4HA99093

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERU - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP TASK CARDS, FOUND SPOTS OF CORROSION ALONG LEADING EDGE FLANGE.  CORROSION DAMAGE ON INNER WING CENTER EXTENDED LEADING EDGE.  LT/RT SIDE BL, WL, STRINGER, FRAME, BULKHEAD, ETC., STA XW-257000 TO XFS-429000.  (X)
